# SDR AALA202207140208

- Difficulty date: June 23, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737
- Aircraft serial: 29542
- Aircraft time: 60,840 hours, 25,343 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001S07
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON SKIN OF HORIZONTAL STABILIZER LOCATED AT STA 129.5. LENGTH : 2.043 INCHES. PERFORMED DOUBLER REPAIR OF EXTERNAL SKIN OF THE LOWER SURFACE PER SRM 55-10-01-2R.
